# SDR 97ZZZX5108

- Difficulty date: November 19, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N737
- Make and model: Parten P68TCOBS
- Aircraft serial: 40004OTC
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Tach Generator
- Part number: TG010005006
- Condition: Failed
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TACHOMETER GENERATOR FAILED.  HIGH TIME ON PART.  SUSPECT NOT ENOUGH LUBRICATION FOR TIME ON PART.  SUBMITTER STATED CHANGE AT PROPER LIFE LIMIT.
